MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) KIT, SOLERA STANDARD DRIVER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) KIT, SOLERA STANDARD DRIVER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9734647
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device lot number, or serial number, unavailable.Device manufacturing date is dependent on lot number/serial number, therefore, unavailable.No parts have been received by the manufacturer for evaluation.Part not returned for analysis.
 
Event or Problem Description
A medtronic representative reported that, while in a spinal fusion, the driver would not grip the screw when attempting to tighten.The representative noted wear on the driver.The surgeon switched to another driver and completed the procedure.No additional information was provided.There was no reported delay to the procedure due to this issue.There was no impact on patient outcome.

Brand Name
KIT, SOLERA STANDARD DRIVER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6508767
Report Number1723170-2017-01739
Device Sequence Number16365094
Product Code OLO
UDI-Device Identifier00613994792877
UDI-Public00613994792877
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 04/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number9734647
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2017
Initial Report FDA Received Date04/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR
Patient Weight102